# SDR CALA2013071900505

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 16,445 hours, 5,496 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB APPROX .5 INCH CRACKED FOUND ON 4TH RIB FROM INBD, JUST PASSED DRAIN HOLE ON INBD SIDE RIVET, L/E STA 105.26   CUT-OUT DAMAGE AND INSTALLED FILLER AND DOUBLER REF SRM 55-10-0 1, REPAIR 11.
